@Article{JICS-3-2, author = {}, title = {A Smoothing Method with a Smoothing Variable for Second-order Cone Programming}, journal = {Journal of Information and Computing Science}, year = {2008}, volume = {3}, number = {2}, pages = {132--138}, abstract = { In this paper, the nonclassical symmetries and group invariant solutions of the Boussinesq- Burgers equation have been discussed. By using the nonclassical method, we obtain nonclassical symmetries that reduce the Boussinesq-Burgers equation to ordinary differential equation, and several invariant solutions. We remark that some of them are new solutions of the Boussinesq-Burgers equation. }, issn = {1746-7659}, doi = {https://doi.org/2024-JICS-22776}, url = {https://global-sci.com/article/87507/a-smoothing-method-with-a-smoothing-variable-for-second-order-cone-programming} }